# SDR A6WA200100056

- Difficulty date: September 6, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 7,337 hours, 5,645 cycles
- Engine: Ge CF343B1
- Engine time: 4,346 hours, 3,698 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 9799981
- Part serial: 2208
- Condition: Failed
- Location: Rt Engine
- Part time: 7,332 hours, 5,641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT WITH RIGHT PACK SELECTED ON AND RIGHT 10TH STAGE BLEED SELECTED ON, RIGHT PACK INOP ECS PAGE SHOWED RT PACK AND 10TH STAGE VALVE CLOSED.  CABIN TEMP TOO HIGH, ACFT RETURNED TO DEN.  MAINTENANCE REPLACED RIGHT 10TH STAGE BLEED VALVE.
